lina 03/10/14
Last reply 3 years ago
Not feeling too good

Is it me or the medication. Not been feeling too good hot sweats head buzzing mouth, legs, tummy burning and headachy MS nurse rang this morning but she guess I’d gone to GP won’t mention it to my other half took 400mg of Gabapentin last night tummy gurgling as well what do I do. Ask my GP for his opinion about new med recommended Topirament and he said wait till I hear from the MS nurse she said she would ring later but don’t I will hear from her now its 4.15pm

Lina 🙁

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 years ago

@lina , how long have you been on the Gabapentin now? I’m just wondering whether you’ve been on it long enough for the medical professionals to agree that it’s not working for you?

There is another option, which is Pregabalin. This is often prescribed if Gabapentin isn’t doing the job or is causing problems.

So, be it the MS Nurse or your GP, see what their feeling is regarding whether to give up with the Gabapentin and try moving to pregabalin?


lina
3 years ago

@stumbler I’ve been on it since the end of July low dosage then up to 900mg in August I mentioned Pregabalin to the GP and he said they all have sign effects decided not to go on Topirament which neurologist suggested again because of the side effects thats why I got in touch my MS nurse to ask her opinion that is why I made another appointment with GP to aask his opinion he said wait to see what the MS nurse says when she rings will have to bear with it at the moment till I speak with her

Thanks

Lina

Post Comment

You must be logged in to reply to this topic.